Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleExact computation of the bifurcation point $B_4$ of the logistic map and the Bailey-Broadhurst conjectures.
Author(s) Konstantinos Karamanos, Ilias S. Kotsireas
TypeArticle in Journal
AbstractWe compute explicitly the irreducible polynomial corresponding to the bifurcation point B4 of the logistic map. This settles in the positive recent two conjectures by Bailey and Broadhurst.

KeywordsBifurcation; logistic map; Gröbner bases
ISSN0218-1274; 1793-6551/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0218127404010709
LanguageEnglish
JournalInt. J. Bifurcation Chaos Appl. Sci. Eng.
Volume14
Number7
Pages2417--2423
PublisherWorld Scientific, Singapore
Year2004
Edition0
Translation No
Refereed No
Webmaster